# SDR SWIA2019121746879

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 36,367 hours, 32,668 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H WING CENTER LEADING EDGE PANEL INB ATTACHMENT ANGLE CRACKED. ( FLAGGED ) (C-CHECK) RO 12/13/2019  LOACATED AND DRILLED A NEW ATTACH ANGLE FOR THE LH WING CENTER LEADING EDGE, IB END REF SRM AND INSTALLED IT REF SRM.
